Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have problem with vision. Had epilesy. Was taking medicine. What to do to overcome this problem?

Hi, I am the patient of epilesy. I was stopped to take medicine after nearly 4years. After 5 months of stopping tablets I had blinking infront of my eyes, followed by toileting and vomiting for two days. Then I took my previous medicine 300mg twice a day. But now the problem is I see colourless like bubbles infront of my eyes usually during the day light. Can you plz help me.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
It s important to know if this is your first time experiencing this condition or not, any aggravating factors identified already or situations that alleviate the symptoms?
Its important that you get a reevaluation by your neurologist. With a past history of epilepsy, its worth excluded resurgence of other manifestations of epilepsy. Depending on the region of the brain with excessive abnormal discharged, different manifestation could be obtained. It is important to also consider if you got any headaches, nausea or vomiting lately or weakness in any part of your body.
Exclusion of such symptoms will then suggest the problem should be purely an opthalmologic problem. Seeing an opthalmologist then for a proper evaluation could then be very useful. For now, I suggest you book for neurologist reevaluation and a probable visit to your opthalmologist.
Thanks and best regards,
Luchuo, MD.
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor